Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Naseral 2x's a day and HIV test results
Feb 19, 2005

Dr. Bob,

I had an HIV test last week and received an HIV negative result today. I have not put myself at risk in over a year.(Also, my last test was 5 years ago which was also negative.) But I noticed, as probably a million other people have, that corticosteroids could have an effect on testing results. My question is what type of dosage will affect test results? Will the use of Naseral (2x 2sprays p/nostril 29mcg p/day), Psuedophedrine and Antibiotics create a false negative result? Should I have another test done when I'm off the prescriptions? I appreciate all the help.

Response from Dr. Frascino

Hi,

No need for additional testing. Antibiotics and Sudafed will not affect HIV test results, nor will your dose of topical corticosteroids (Nasarel). So, I suggest you begin WOO-HOOing immediately!

Congrats! Stay well.

Dr. Bob



Previous
WOOHOO.....Thanks...Donation
Next
Am I in the clear!!???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement